# SDR 97UAL900393

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 55003007
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCK LIGHT CAME ON DURING CLIMB AT 300 KNOTS IAS.  EICAS SHOWED NO OUTBOARD AILERON MOVEMENT DURING TURN.  LIGHT WENT OUT BY ITSELF AFTER 20 MINUTES AT 0.80 MACH.  *S/D*  AN INVALID POSITION INDICATION FROM THE LEFT AILERON LOCKOUT ACTUATOR CAUSED THE 'AILERON LOCKOUT' ANNUNCIATOR LIGHT TO ILLUMINATE AND 'AILERON LOCKOUT' ADVISORY MSG TO APPEAR ON EICAS.  THE LEFT AILERON LOCKOUT ACTUATOR ASSEMBLY WAS REPLACED AND TESTED PER UAL MM 27-11-44.  THE SYSTEM WAS OPS CHECKED AND VERIFIED NORMAL.
